# SDR CALA2022100302585

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 34,858 hours, 4,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: SP23497
- Condition: Unserviceable
- Location: D4r
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R HANDLE  MOVED UP UPON LANDING FIM DMC B787-A-52-10-F1-AHA-421A-A PERFORMED FOUND  OVERCENTER OVERCENTER SPRING GAS CARTRIDGE P/N SP23497 NEEDED GAS SPRING CARTRIDGE DISCARGED  , NEED TO BE REPLACED UPPER PANEL, DOOR BUSTLE AND WINDOW REVEAL/DOOR OPENING HANDLE REMOVED IAW AMM DMC-B787-A-52-11-24-09A-520A-A. PANEL REMOVED FOR ACCESS.
